# SDR EE4Y1008266

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: 39215361
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LOWER FUSELAGE FWD CARGO COMPARMENT LEFT TUNNEL FUSELAGE FRAME ATTACHING FITTING CRACKED AT Y STA 446 BETWEEN LONGERONS 18L AND 19L.
